MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CORTEX SCREW SELF-TAPPING 32MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CORTEX SCREW SELF-TAPPING 32MM; SCREW, FIXATION, BONE
Model Number 214.832
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient id: (b)(6).Date of event is unknown.Additional product code: ktt.Lot number is unknown.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient had an original open reduction internal fixation (orif) of a periprosthetic fracture of total hip stem on (b)(6) 2018.A long broad curved plate was used with cables to fix the fracture.Patient later suffered a new fracture distal to the plate and the surgeon revised the original plate by removing it and replacing it with a 4.5 va-lcp curved condylar plate and cables on (b)(6) 2018.The original construct did not fail.It was removed to revise to a new plate.There was no surgical delay.The procedure was completed successfully.Patient disposition is unknown.This report is for a 4.5mm cortex screw self-tapping 32mm.This is report 1 of 2 for (b)(4).

Brand Name
4.5MM CORTEX SCREW SELF-TAPPING 32MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7487830
Report Number2939274-2018-52027
Device Sequence Number1976612
Product Code HWC
UDI-Device Identifier10886982154651
UDI-Public(01)10886982154651
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number214.832
Device Catalogue Number214.832
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/12/2018
Initial Report FDA Received Date05/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient Weight80